# SDR REXA2017030600356

- Difficulty date: March 6, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 7,602 hours, 5,131 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT BS 280 FLOORBEAM.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-06, SRM 51-42-21, SRM 51-42-22, 51-42-21, AND REO 670-53-11-265 .
